# SDR SIMA1324

- Difficulty date: May 11, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N288AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 288
- Engine: Pwa PW120
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: C

## Discrepancy

DFW - FLT 3701 - ABORTED TAKEOFF, DUE TO INDICATION OF FIRE ON NR 2 ENGINE.  FOUND OUTBOARD INGNITER NOT INSTALLED ON RIGHT ENGINE.  INSTALLED NEW IGNITER IAW PRATT WHITNEY MM 72-01-30.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
